# SDR DHL2005741528

- Difficulty date: April 20, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bent
- Location: Fuselage
- Part time: 46,665 hours, 37,160 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BENT AT RT FWD AIRSTAIR CUTOUT AT STA 1223.  REMOVED FASTENERS AS REQUIRED FOR ACCESS IAW B727 SRM 51-30-2.  CUT-OUT DAMAGED AREA 10 INCHES BY 3/4 INCH AND FABRICATED DOUBLER FROM 2024 T3 .050 PO NR 900219 AND DOUBLER FROM 2024 T3 .050 PO NR 9002297 14 INCHES BY 3 INCHES IAW B727 SRM 53-30-2 FIG 3 AND 51-40-2 FIG 3 AND 51-40-2 FIG 1 PART TREATED AND PRIMED IAW B727 SRM 51-10-2 PART INSTALLED IAW B727 SRM 51-40-2 FIG 1.
